# SDR AALA202408097298

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 42,909 hours, 17,936 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND RIGHT HAND WING LEADING EDGE PANEL 621YB CRACKED ON MOST FORWARD OUTBOARD EDGE OF WING PANEL. ACCOMPLISHED TEMPORARY REPAIR OF PANEL 621YB. PER SRM 57-41-01-1APROCEDURE 2.
